Vol. 8, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
founded and published with the scientific support and advice of the Moscow Institute of Physics and Technology
 
Other MSP Journals
A family of four-variable expanders with quadratic growth

Mehdi Makhul

Vol. 8 (2019), No. 2, 143–149
Abstract

We prove that if g(x,y) is a polynomial of degree d that is not a polynomial of only y, then for any finite set A

|X|d|A|2, where X :={g(a1,b1) g(a2,b2) b2 b1 : a1,a2,b1,b2 A}.

We will see this bound is also tight for some polynomial g(x,y).

Keywords
Bisector, expander functions
Mathematical Subject Classification 2010
Primary: 11B30
Secondary: 11B75
Milestones
Received: 11 May 2018
Revised: 17 July 2018
Accepted: 31 July 2018
Published: 20 May 2019
Authors
Mehdi Makhul
Johann Radon Institute for Computational and Applied Mathematics (RICAM)
Austrian Academy of Sciences, Linz and Research Institute for Symbolic Computation (RISC)
Johannes Kepler University
Linz
Austria